# SDR HNAA0200043

- Difficulty date: June 1, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 36,312 hours, 40,649 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010399
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOSS OF HYDRAULIC FLUID FROM NR 2 HYD SYSTEM AND SUBSEQUENT ILLUMINATION OF ISO VALVE CAUTION LIGHT.  CREW DECLARED AN EMERGENCY AND RETURNED TO MIA.  FOUND 2 HYDRAULIC LINES (P/N'S 82970010-399 & 82970010-401) AT NR 1 MLG FWD DOOR ACTUATOR WITH PIN HOLES.  INSTALLED TEMPORARY FLEX LINES IAW SPECIAL PROCEDURE 20.1.
